Pages

Saturday, June 23, 2012

Weak

I got weak yesterday and had to apply a narcotic patch. I was jittery. I cried at the drop of a hat, and for some reason the stars were against me, and every where I turned, there was something that caused the tears to flow. I don't get high from these patches, but I get some kind of relief from the jitters, the jumping out of my skin, and the pains of living. Today, after a long sleep and dreams of going to Las Vegas, I have woken up with my apathy back, calmed jitters, and my skin is sane. I can't remember when I changed the patch last time, but it had been over a week. Maybe that is a good sign.

Here's to a calm, happy weekend, every body!

3 comments:

bugerlugs63 said...

I cried easily yesterday too . . . And I also just woke from a long sleep where I dreamt I was back with an ex from Vegas (and back in love with him too) . . . I woke up quite disturbed. Yuk.
I hope you have a calm and happy weekend too x

4d4dca40-ca84-11e1-81fa-000bcdca4d7a said...

Hi. I am currently going through withdrawal from fentanyl and have been reading your blog from beginning to end. You have a wonderful way of making even the smallest things interesting and funny/sad and I have both laughed and cried throughout your words. Keep up the good work and know that your sharing helps people (like me:). See you on the other side sister...
/Fredrik

Andrea said...

ah you're a redhead like me :)

Post a Comment

Related Posts Plugin for WordPress, Blogger...